RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Fiz. Anal. Geom., 1996, Volume 3, Number 1/2, Pages 18–26 (Mi jmag478)  

This article is cited in 1 scientific paper (total in 1 paper)

Factorization of the radii of the Weyl limit ball in the degenerate interpolation Schur problem

S. S. Boiko, V. K. Dubovoi

Kharkiv State University

Abstract: The factorization of the radii of the Weyl limit ball in the degenerate interpolation Schur problem through the defect functions of the corresponding contractive matrix function is proved.

Full text: PDF file (417 kB)
Full text: http:/.../abstract.php?uid=m03-0018r

Bibliographic databases:
Received: 13.03.1995

Citation: S. S. Boiko, V. K. Dubovoi, “Factorization of the radii of the Weyl limit ball in the degenerate interpolation Schur problem”, Mat. Fiz. Anal. Geom., 3:1/2 (1996), 18–26

Citation in format AMSBIB
\Bibitem{BoiDub96}
\by S.~S.~Boiko, V.~K.~Dubovoi
\paper Factorization of the radii of the Weyl limit ball in the degenerate interpolation Schur problem
\jour Mat. Fiz. Anal. Geom.
\yr 1996
\vol 3
\issue 1/2
\pages 18--26
\mathnet{http://mi.mathnet.ru/jmag478}
\zmath{https://zbmath.org/?q=an:0874.41003}


Linking options:
  • http://mi.mathnet.ru/eng/jmag478
  • http://mi.mathnet.ru/eng/jmag/v3/i1/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dubovoj V.K., Fritzsche B., Kirstein B., Lasarow A., “On the Weyl Matrix Balls Associated with the Matricial Schur Problem in the Nondegenerate and Degenerate Cases”, Complex Anal. Oper. Theory, 2:1 (2008), 29–54  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:56
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020